# SDR DALA2016062905033

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 54,647 hours, 22,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ROW 4 ESCAPE PATH LIGHT LENS MISSING AND ROW 10 EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED MISSING LENS AT ROW 4 AND RECONNECTED HARNESS AT SIDEWALL ROW 10.  LIGHTS OPS CHECK GOOD IAW AMM 33-50.
